# SDR AALA202111089415

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737*
- Aircraft serial: 44477
- Aircraft time: 1,870 hours, 799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 29C EMERGENCY EXIT LIGHT FOUND HANGING. **SUPPLEMENTAL REPORT FOR AALA202111059415: SECURED 29C  LIGHT HOUSING AS REQUIRED PER AMMVM 33-51-00.** (CLOSED)
